MathSciNet Relay Station
MathSciNet bibliographic data
MR1610777 (2001g:54007) 54A35 (03E50 54B05 54E35)
Qiao, Yuan-Qing Martin's axiom does not imply perfectly normal non-Archimedean spaces are metrizable. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1179–1188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement